# SDR SWAA2020063095796

- Difficulty date: June 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 77,182 hours, 47,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULL HANDLE FLAP MISSING FROM AFT ENTRY ESCAPE SLIDE.  OPENED SLIDE CONTAINER AND RETRIEVED PULL HANDLE FLAP AND RESTORED SLIDE PER MT 725-31-06.
